MathSciNet Relay Station
MathSciNet bibliographic data
MR2514739 35Q53 (35A01 35A02 35B30 47N20)
Olson, Erika A. Well posedness for a higher order modified Camassa-Holm equation. J. Differential Equations 246 (2009), no. 10, 4154–4172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement